# SDR CIEA201203210001

- Difficulty date: March 21, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N350PJ
- Make and model: Beech B300
- Aircraft serial: FL384
- Aircraft time: 2,761 hours, 2,523 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 10191012253
- Condition: Chafed
- Location: Engine Mount
- Part time: 2,761 hours, 2,523 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER AFT COWLING HARDWARE AND CHANNEL FOR AFT ICE VANE DOOR HINGE HAS WORN INTO THE LOWER ENGINE MOUNT TRUSS ON BOTH LT AND RT ENGINE TRUSSES.
